Ask The Doctor > Questions & Answers > Can you get very sick from hepatitis b vaccine?

Can you get very sick from hepatitis b vaccine?

Patient: Can you get very sick from hepatitis b vaccine, ever sine i got the last one ive been so sick liquid diarrhea and throwing up.

 

 

Doctor: Hello.Welcome to Ask The Doctor.I understand your concern.You won’t get sick from Hepatitis B vaccination if the v accine used was not expired.Very often, you get flu like symptoms and even diarrhea after getting vaccinated. This usually improves with in 2-3 days.If this persists then this might be due to some co-incidental infection.You would require to see your doctor in case, it persists.Share my opinion with your doctor.I hope it helps.Stay Healthy

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment